# SDR SWAA2013121123133

- Difficulty date: November 13, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N635SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27708
- Aircraft time: 56,184 hours, 44,729 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545819
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NLG WW SKIN CRACKED AT BS 258.5, APPROXIMATELY 8 INCHES DOWN FROM THE TOP OF THE DOUBLER, JUST UNDER THE FWD EDGE OF THE DOUBLER.  REPAIRED SKIN IAW EA.
